# SDR 9624482298

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N298US
- Make and model: Boeing 727251
- Aircraft serial: 22152
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 10251831
- Condition: Failed
- Location: Cockpit
- Part time: 45,863 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, AUTOMATIC PRESSURIZATION WOULD NOT MAINTAIN CABIN AT FLIGHT LEVEL.  AIRCRAFT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  REPLACED CABIN PRESSURIZATION CONTROLLER AND PERFORMED AUTOMATIC AND MANUAL PRESSURIZATION TEST, OPERATIONAL CHECK OK.
